Yıl 2015, Cilt 18, Sayı 18, Sayfalar 34 - 45 2015-12-01

A RELATIONSHIP BETWEEN 2-PRIMAL MODULES AND MODULES THAT SATISFY THE RADICAL FORMULA

David Ssevviiri [1]

196 116

The coincidence of the set of all nilpotent elements of a ring with its prime radical has a module analogue which occurs when the zero submodule satisfies the radical formula. A ring R is 2-primal if the set of all nilpotent elements of R coincides with its prime radical. This fact motivates our study in this paper, namely; to compare 2-primal submodules and submodules that satisfy the radical formula. A demonstration of the importance of 2-primal modules in bridging the gap between modules over commutative rings and modules over noncommutative rings is done and new examples of rings and modules that satisfy the radical formula are also given
Radical formula, prime submodule, completely prime submodule, 2-primal submodule
Konular
Diğer ID JA56YC23EG
Dergi Bölümü Makaleler
Yazarlar

Yazar: David Ssevviiri

Bibtex @ { ieja266202, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {18}, pages = {34 - 45}, doi = {10.24330/ieja.266202}, title = {A RELATIONSHIP BETWEEN 2-PRIMAL MODULES AND MODULES THAT SATISFY THE RADICAL FORMULA}, key = {cite}, author = {Ssevviiri, David} }
APA Ssevviiri, D . (2015). A RELATIONSHIP BETWEEN 2-PRIMAL MODULES AND MODULES THAT SATISFY THE RADICAL FORMULA. International Electronic Journal of Algebra, 18 (18), 34-45. DOI: 10.24330/ieja.266202
MLA Ssevviiri, D . "A RELATIONSHIP BETWEEN 2-PRIMAL MODULES AND MODULES THAT SATISFY THE RADICAL FORMULA". International Electronic Journal of Algebra 18 (2015): 34-45 <http://dergipark.gov.tr/ieja/issue/25193/266202>
Chicago Ssevviiri, D . "A RELATIONSHIP BETWEEN 2-PRIMAL MODULES AND MODULES THAT SATISFY THE RADICAL FORMULA". International Electronic Journal of Algebra 18 (2015): 34-45
RIS TY - JOUR T1 - A RELATIONSHIP BETWEEN 2-PRIMAL MODULES AND MODULES THAT SATISFY THE RADICAL FORMULA AU - David Ssevviiri Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266202 DO - 10.24330/ieja.266202 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 34 EP - 45 VL - 18 IS - 18 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266202 UR - http://dx.doi.org/10.24330/ieja.266202 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra A RELATIONSHIP BETWEEN 2-PRIMAL MODULES AND MODULES THAT SATISFY THE RADICAL FORMULA %A David Ssevviiri %T A RELATIONSHIP BETWEEN 2-PRIMAL MODULES AND MODULES THAT SATISFY THE RADICAL FORMULA %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 18 %N 18 %R doi: 10.24330/ieja.266202 %U 10.24330/ieja.266202